# SDR ASAA2015122414468

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,307 hours, 9,012 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Eng Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW T/C 78472002 NR 1 ENGINE FAN BLADE LUBRICATION FOUND NR 18 BLADE SHIMS WORN. ACFT GROUNDED. R & R NR 18 BLADE SHIMS. SHIMS WERE REPLACED WITH THE SAME PN 340-252-307-0.
